T Nation

Shut Down Hard! Considering TRT


#1

Stats- 21 Years old
Experience lifting- 6 years
Cycles done- 1
Sus 250- 500 mg 1-6
dbol 30 mg 1-4
Prop 6-8
pct started 3-4 days after my prop...
Pct consisted of clomid 50 ed and nolva for 20 ed for 3 weeks

So this is where my problems comes in. Its now 2 months since i have been off pct, however i am having very bad ed problems. It just feels like utter shit, i feel like less of a man, and feel really bad for my girl considering i am having problems. I had a very good sex drive before i started and realy want it back!

So obvi TRT is the last thing i want to do... but idk how much longer i can stand not being able to get hard or at least fully hard. What I have done so far is started taking clomid again at 50 mgs (already 5 days into that) and i just bought some unleashed and i am on day 3 of that. Honestly the only other thing i may try if that extra clomid and unleashed dont work is HCG.... which after HCG what options do i really have?

If anyone has any theories as of why i am shut down as hard please let me know or how i can get it restarted.

-I was also doing research and relized i prob started my pct to soon. I thought if i swapped to test prop at week 6 i would be able to start pct like i would if i did prop the whole cycle. However I heard you should wait 28 days after sus to start pct. So i think i started pct to soon, and basically finished pct before my body totally shutdown.


#2

Why don't you get a blood test so you actually know what's going on?

Female Hormone Panel (yes, female) is about $50 at privatemdlabs. c o m and will let you know your serum T, LH, FSH, and estradiol as well as a CBC so you know where your AST and ALT (liver) values are.

Without knowing that, you're really just guessing.

<--------------- Not an MD


#3

Thanks so much!!! I didn't know i could take that test myself w/o a doc. I remember before i started my cycle i went to a doc to get a blood test and fucker wouldn't test me because "I was 21 and there is no need to check my test lvls". Srs such a help thanks again!


#4

You may want to pic up some cialis or viagra. I don't know if your girl knows about your AAS usage, but it can take some pressure off your relationship while you're getting your hormone levels in order.


#5

Ya i actually got some cialis, was sooo pumped to hear there was a med that helped for 4 days.... however that didn't do anything to me fml... is viagra a sure fire way?


#6

You got actual cialis or research chem?

20mgs will give me a hard-on i can pound nails with. you could try viagra, i heard 100mgs should work.


#7

Stop the clomid for a while before taking the blood test.


#8

LOL


#9

Just wondering how long should you be off before getting tested?


#10

I have no idea. Sorry.

I'd probably wait a week or two if I were in the situation.


#11

I would think 2-3 weeks should be ample time for the SERM to stop acting and everything else to return to baseline.


#12

Not sure just know it was from AI-guys


#13

Clomiphene citrate's half life is 5-7 days according to Wiki. In medicine, the accepted time for a drug to be considered 'clear' is after 5 half-lives (obviously some will still be present, but this is the 'exam' answer). Four half lives is probably close enough for your purposes. Going by that, you would ideally wait 20-25 days before getting your hormones tested.

I don't actually know how much longer the residual increase in testosterone will last after clearance of the clomiphene, this is just an educated, guesstimate approach.


#14

I remember reading in various locations on the internet the use of a single dose of triptorelin to give broken HPTT-axis a kickstart.
Perhaps this is worth some research for someone in your situation


#15

Very cool to know...thanks for that...didn't know about the 5 half lives rule of thumb...


#16

I too read the research on that but it's been a while....

Wasn't it also mentioned that if the dose was off it could cause irreversible and permanent shut down making TRT your only option at that point?

I remember there being some horrific consequence if the dose you took was incorrect.


#17

http://www.ncbi.nlm.nih.gov/pubmed/20416868. I have the full article, PM me an e-mail address if you'd like a copy.

This study doesn't give mention to the consequences of using other doses of triptorelin, they only had one patient and used a single 100ug dose. There might be other literature that does does explore other dosages, I haven't done a proper search. If you find more studies on it, please post 'em here, i'd be curious to see more :slight_smile: